MAUDE Adverse Event Report: CERNER CORPORATION FETALINK; SOFTWARE

CERNER CORPORATION FETALINK; SOFTWARE
Model Number FETALINK 200.3.0 TO FETALINK 200.5.0
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Cerner distributed a flash notification on january 11, 2021 to all potentially impacted client sites.The software notification includes a description of the issue and a software modification is being developed to address the issue for all sites that could be potentially impacted.Cerner corporation will provide a follow-up report when the software modification is available.
 
Event or Problem Description
This report documents information related to an issue identified with functionality included in cerner's fetalink¿.This issue involves cerner's fetalink and affects users that utilize fetalink as a diagnostic aid which displays the graphical images of fetal and maternal heart rate and other data that are gathered from the monitoring devices attached to the patient.In cerner millennium, when the user adds an annotation for a fetal monitor that is displayed in the central monitor perspective while the perspective is refreshed, the application may freeze, and new device data may no longer be displayed.When this happens, all device data for the monitored locations in the central monitor perspective are out of date, and new device data, including alerts and notifications, are not displayed.Patient care could be adversely affected, as clinicians may not have access to accurate and up-to-date maternal and fetal monitoring data.This includes fetal waveforms, vital sign containers, alerts, notifications, monitors powered on or off, or a change in monitor association.This could result in patient care delay.Cerner has not received communication on any adverse patient events as a result of this issue.
 
Additional Manufacturer Narrative
Cerner distributed a flash notification on january 11, 2021 to all potentially impacted client sites.The software notification includes a description of the issue and a software modification is being developed to address the issue for all sites that could be potentially impacted.Cerner distributed a flash notification flash21-0013-1 on march 17, 2021 to all potentially impacted client sites.The software notification includes a description of the issue and notice that a software modification has been developed to address the issue for all sites that could potentially be impacted.Cerner corporation considers this issue to be resolved and no further narrative is required for follow-up.
 
Event or Problem Description
This report documents information related to an issue identified with functionality included in cerner's fetalink®.This issue involves cerner's fetalink and affects users that utilize fetalink as a diagnostic aid which displays the graphical images of fetal and maternal heart rate and other data that are gathered from the monitoring devices attached to the patient.In cerner millennium, when the user adds an annotation for a fetal monitor that is displayed in the central monitor perspective while the perspective is refreshed, the application may freeze, and new device data may no longer be displayed.When this happens, all device data for the monitored locations in the central monitor perspective are out of date, and new device data, including alerts and notifications, are not displayed.Patient care could be adversely affected, as clinicians may not have access to accurate and up-to-date maternal and fetal monitoring data.This includes fetal waveforms, vital sign containers, alerts, notifications, monitors powered on or off, or a change in monitor association.This could result in patient care delay.Cerner has not received communication on any adverse patient events as a result of this issue.

Brand Name
FETALINK
Common Device Name
SOFTWARE
Manufacturer (Section D)
CERNER CORPORATION
2800 rock creek parkway
kansas city MO 64117
MDR Report Key11163635
Report Number1931259-2021-00001
Device Sequence Number11664509
Product Code HGM
UDI-Device Identifier00853023006227
UDI-Public(01)00853023006227(10)FL200.3.2,(01)00853023006227(10)FL200.4.3,(01)00853023006227(10)FL200.5.0
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K091251
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Notification,Modification/Adjustment
Type of Report Initial,Followup
Report Date (Section B) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFETALINK 200.3.0 TO FETALINK 200.5.0
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/12/2020
Supplement Date Received by Manufacturer11/12/2020
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date03/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1